# SDR SWAA960807

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27596
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FORWARD SERV DOOR OUTER SKIN CRACKED ABOVE SNUBBER AT L/E FORWARD SIDE.  REPAIRED PER SWA RA 1-352-0252.
